# SDR ASAA2021050634757

- Difficulty date: May 6, 2021
- Submitted: May 8, 2021
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 20,899 hours, 6,699 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR INOP-PAINTS RED AND PURPLE TARGET 0-320 MILE AT THE 1-2 O'CLOCK POSITION. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-43 TASK 802. OPS TEST NORMAL. NO PREVIOUS HISTORY.
